# SDR SWAA2022030746161

- Difficulty date: April 4, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 21,958 hours, 9,453 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL #140EF HAS CORROSION ALONG THE EDGES UNDER THE TAPE. / EVALUATED DAMAGE AT AFT CARGO COMPARTMENT FLOOR PANEL # 140EF FOUND TO BE OUT OF LIMIT OVER 30 PERCENT OF LOSS; RECEIVED NEW PANEL P/N 453A2610-58 IAW SRM 53-00-53-1A-1 AND DWG 453A2600 REV B ATAG WN4543
